# SDR IPXA10658535

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113T220138G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD MAIN FLAP INBD HINGE FTG FOUND CRACKED.  RT WING INBD MAIN FLAP INBD HINGE FTG REPAIRED IAW SRM 57-53-02-2R1, FIG 2 201, REV 46 ORIGINAL MATERIAL IS 7075T73 FORGING, CRACK LENGTH INBD FLANGE IS 1.125" & OTBD FLANGE IS 1.25", DAMAGED CUTOUT SIZE IS 1.5"X 0.75" (2 LOCATIONS), THIS IS CLASSIFIED AS A MAJOR REPAIR WITH AND 10134-2007-7075T6511 AS REPAIR ANGLE, REPAIR SIZE IS 2" X 4".
